# SDR QXEA200701489

- Difficulty date: September 30, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 16,277 hours, 16,563 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2484, RETURNED TO GATE.  AUTOFEATHER SELECT DID NOT ILLUMINATE ON ED.  SWITCH LIGHT SELECT ILLUMINATED.  MAINTENANCE INTERROGATED CDS FOR AUTOFEATHER FAULTS AND FOUND 494A AND 494B ON BOTH NR 1 AND 2 PEC'S.  CLEARED FAULTS BY COMPLYING WITH OPERATIONAL TEST OF THE PROP AUTOFEATHER AND UP TRIM SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
